# SDR RJEF20181011001

- Difficulty date: October 6, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N938TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000228
- Aircraft time: 20,906 hours, 14,091 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING DISPATCH OF FLIGHT TA367 FROM IAH TO SAL, THE PILOT REPORTED "CROSS BLEED FAIL AND BLEED 1 OFF AFTER ENGINES START" AND RETURNED TO THE GATE FOR MAINTENANCE. MAINTENANCE PERSONNEL VERIFIED THE FAILURE WAS DUE A TRANSIENT CONDITION, SO THEN, PERFORMED ELECTRICAL SYSTEM RESET AS PER AMM 24-42-02-860-801-A, AFTER THAT NO FAILURE MESSAGE WAS FOUND. THE AIRCRAFT WAS RETURNED TO SERVICE.
